# SDR DL73S040840

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,920 hours, 35,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Burned
- Location: Seat Row A-13
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GO-AROUND IN ATL STRONG BURNING ODOR WAS DETECTED IN CABIN AND COCKPIT.  ODOR DISSIPATED IN APPROX 3 MIN.  REPLACED LIGHT SOCKET AT SEAT 13A.
